# SDR UIEA201000017

- Difficulty date: February 24, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 32,488 hours, 5,026 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: A4837
- Condition: Separated
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TIRE TREAD SEPARATED FROM NR 8 POSITION ON T/O FROM SCL, DISCOVERED AFTER LANDING AT MIA.  A/C INSPECTED, FOUND 5 LOWER AFT BODY PANELS WITH DENT DAMAGE.  REPAIRED PANELS PER ATLAS EO 4453A335.  REPLACED TIRES NR 7 AND NR 8 POSITION PER AMM 32.45.01.
